Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 193–211 | Cite as

Convexités uniformes et inégalités de martingales

  • Xu Quanhua
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [A] P. Assouad, Martingales and rearrangements in Banach spaces, Proceedings of the seminar on random series, convex sets and geometry of Banach spaces, Aarhus, pp. 1–20 (1974)Google Scholar
  2. [BL] Bergh, J., Löfstrom, J.: Interpolation spaces. Berlin Heidelberg New York: Springer 1976Google Scholar
  3. [BG] Blasco, O., Garcia-Cuerva, J.: Hardy classes of Banach-space-valued distributions. Math. Nachr.132, 57–65 (1987)Google Scholar
  4. [BD] Bukhvalov, A.V., Danilevich A.A.: Boundary properties of analytic and harmonic functions with values in Banach spaces. Math. Notes31, 104–110 (1982)Google Scholar
  5. [Bu] Burkholder, D.: Distribution function inequalities for martingales. Ann. Probab.1, 19–42 (1973)Google Scholar
  6. [DGT] Davis, W.J., Garling, D.J.H., Tomczak-Jaegermann, N.: The complex convexity of quasinormed spaces. J. Funct. Anal.55, 110–150 (1984)Google Scholar
  7. [E] Edgar, G.A.: Analytic martingale convergence. J. Funct. Anal.69, 268–280 (1986)Google Scholar
  8. [En] Enflo, P.: Banach spaces which can be given an equivalent uniformly convex norm. Isr. J. Math.13, 281–288 (1972)Google Scholar
  9. [F] Fack, T.: Type and cotype inequalities for non-commutativeL p-spaces. J. Oper. Theory17, 255–279 (1987)Google Scholar
  10. [FRS] Fefferman, C., Rivière, N.M., Sagher, Y.: Interpolation betweenH p spaces: The real method. Trans. Am. Math. Soc.191, 75–81 (1974)Google Scholar
  11. [G] Garsia, A.M.: Martingale inequalities. New York: Benjamin 1973Google Scholar
  12. [Ga] Garling, D.J.H.: On martingales with values in a complex Banach space. Proc. Cambridge Phil. Soc. (1988)Google Scholar
  13. [GM] Ghoussoub, N., Maurey, B.: Plurisubharmonic martingales and barriers in complex quasi-Banach spaces. À paraîtreGoogle Scholar
  14. [H] Haagerup, U.:L p-spaces associated with an arbitrary von Neumann algebra. Colloq. Int. CNRS274, 175–184 (1977)Google Scholar
  15. [HP] Haagerup, U., Pisier, G.: Factorization of analytic functions with values in non-commutativeL 1-spaces and applications. À paraître Can. J. Math.41, 882–906 (1989)Google Scholar
  16. [K] Kalton, N.J.: Differentiability properties of vector-valued functions (Lect. Notes Math., vol. 1221, pp. 141–181) Berlin Heidelberg New York: Springer 1985Google Scholar
  17. [Ko] Kosaki, H.: Applications of the complex interpolation method to a von Neumann algebra: Non commutativeL p-spaces. J. Funct. Anal.56, 29–78 (1984)Google Scholar
  18. [MZ] Marcinkiewicz, J., Zygmund, A.: Quelques théorèmes sur les fonctions indépendantes. Stud. Math.7, 104–120 (1938)Google Scholar
  19. [M] Milman, M.: Complex interpolation and geometry of Banach spaces. Ann. Mat. Pura Appl. IV. Ser.136, 317–328 (1984)Google Scholar
  20. [P1] Pisier, G.: Martingales with values in uniformly convex spaces. Isr. J. Math.20, 326–350 (1975)Google Scholar
  21. [P2] Pisier, G.: Factorization of operator valued analytic functions. À paraître dans Adv. Math.Google Scholar
  22. [X1] Xu, Q.: Inégalités pour les martingales de Hardy et renormage des espaces quasi-normes. C. R. Acad. Sci. Paris, Sér. I306, 601–604 (1988)Google Scholar
  23. [X2] Xu, Q.: Applications du théorème de factorisation pour des fonctions à valeurs opérateurs. À paraître dans Studia Math.Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Xu Quanhua
    • 1
  1. 1.U.F.R. de Mathématiques Pures et AppliquéesUniversité des Sciences et Techniques de Lille Flandres ArtoisVilleneuve d'Ascq CedexFrance

Personalised recommendations